Intelligent Information Management

Vol.2 No.11(2010), Paper ID 3238, 10 pages



Nonsmooth Optimization Algorithms in Some Problems of Fracture Dynamics


V. V. Zozulya



Copyright © 2010 V. V. Zozulya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

V. Zozulya, "Nonsmooth Optimization Algorithms in Some Problems of Fracture Dynamics," Intelligent Information Management, Vol. 2 No. 11, 2010, pp. 637-646. doi: 10.4236/iim.2010.211073.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.